If your rash is mild, and is limited to only your breasts, it's likely a contact dermatitis allergy from the bra (they're brand new unwashed fabric) or the powerful antibacterial soap used to prevent infections during surgery. These reactions tend to be mild, and will resolve when you're cleared to shower after your first post-op appointment. You can take Claritin, Zyrtec or Benadryl to help with mild itching.
If the rash is even more concentrated, in a perfect rectangle, only around your incision/steri-strips, it is most likely an adhesive allergy or mild yeast infection, which also is self-limiting and will improve upon removal of steri-strips. Do not remove your steri-strips without contacting the office first.
If you have a rash all over your body this is likely a drug reaction/allergy. The most likely medication causing this is your antibiotic. Most patients (unless you have been previously diagnosed with a sulfa allergy) have been given Bactrim (generic name sulfamethoxazole and trimethoprim or TMP-SMZ) as it is active against resistant staph aureus infections (MRSA), the most common cause of breast implant infections as published by Dr. Feldman. About 3.5% of woman have a sulfa allergy, and often it does not appear until the second time you take a sulfa antibiotic like Bactrim.
The reaction can range from mild itching, to severe rash, to even difficulty breathing, seeing or swallowing! You want to contact the office and stop taking the antibiotic as soon as you notice the rash. If you have a severe rash, eye, throat or breathing involvement you will need to go to the closest urgent care or ER. The rash and symptoms can progress, and spread, even after stopping the antibiotic for up to two weeks and can take even longer to go away.
You will likely be prescribed a different antibiotic, steroid dose pack and encouraged to take Claritin, Zyrtec or Benadryl as well as Pepcid to help block the histamine release caused the allergy. Topical, over the counter, hydrocortisone creams or SARNA can be applied to the most symptomatic skin areas.
Finally, don't forget to inform all future health care providers of your Sulfa allergy.